RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 1, Pages 68–78 (Mi jsfu347)  

Extremal curves in the conformal space and in an associated bundle

Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova

Nizhny Novgorod State Technical University, Zavolzhsky branch, Pavlovskogo, 1a, Zavolzhye, Nizhegorodskaya region, 606520, Russia

Abstract: Time-like and null extremal curves are computed in the conformal space for bundles with fibers $P_5$ and $P_5\wedge P_5$.

Keywords: manifold with conformal connection, conformal space, Euler-Lagrange equation, extremal curves, elliptic Weierstrass function.

Full text: PDF file (199 kB)
References: PDF file   HTML file
UDC: 514.84
Received: 10.05.2013
Received in revised form: 10.09.2013
Accepted: 20.10.2013
Language:

Citation: Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova, “Extremal curves in the conformal space and in an associated bundle”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014), 68–78

Citation in format AMSBIB
\Bibitem{KriLukVol14}
\by Leonid~N.~Krivonosov, Vyacheslav~A.~Luk'yanov, Lubov~V.~Voloskova
\paper Extremal curves in the conformal space and in an associated bundle
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 1
\pages 68--78
\mathnet{http://mi.mathnet.ru/jsfu347}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu347
  • http://mi.mathnet.ru/eng/jsfu/v7/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:192
    Full text:56
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020